# SDR VNAA20250330004

- Difficulty date: February 1, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: MM67062652005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENERS (2 EAS) AND DRAINS, FS985 TO FS1000 AND BTW STGR 26LH TO 25LH.     STIFFENERS (2 EAS) AND DRAINS, FS985 TO FS1000 AND BTW STGR 26LH TO 25LH WERE EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01, MANUFACTURATED PER DWG MM670-62652 REV. A AND REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. FINISH ON DRAIN 1(EA) FS985 TO FS1000 AND BTW STGR 26LH TO 25LH AND DRAIN REMAINING 1(EA) WAS REMOVED PER CRJ700 SRM 51-26-01-001-001-A01, GENERAL VISUAL INSPECTION WAS PERFORMED PER CRJ700 NDTM PART 01 TASK 51-20-009-210 (CONFIG A01) AND NO CORROSION FOUND AND WERE RE-FINISHED PER CRJ700 SRM 51-21-11-001-001-A01, ,CRJ700 SRM 51-25-06-001-001-A01 AND CRJ700 SRM 51-25-16-001-001-A01.
